# SDR QXEA2010083000498

- Difficulty date: August 24, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 22,952 hours, 23,993 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0114
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 22,952 hours, 23,993 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEAR DOOR DID NOT RETRACT AFTER TAKEOFF.  DID NOT EXCEED 185KTS.  RAN ABNORMAL CHECKLIST AND LANDED NORMALLY (RETURN TO FIELD).  F/A VISUALLY VERIFIED THE DOOR WAS DOWN.  REPLACED RT MLG SOLENOID SEQUENCE VALVE AND FLUSHING OF RT MLG SOLENOID SEQUENCE VALVE.  PERFORMED OPS CHECK AND FAULT DID NOT RETURN.  RETURNED TO SERVICE.
